# SDR 99ZZZX4584

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040312121
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DROPS OFF-LINE.  WILL NOT PICK UP SIGNALS.  REMOVED AND REPLACED.
